# SDR AT0100093

- Difficulty date: February 8, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN FLOOR SUPPORT AT BS 200 CORRODED.  REPLACED FLOOR SUPPORT IAW DC9 SRM 53-21, 53-11-01, AND 53-30-05.
